# SDR SWIA2024012631202

- Difficulty date: December 2, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 409 Bulhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD INBD STIFFENER @ BL36L IS CRACKED IN LOWER RADIUS   (C-CHECK RO 1/24/2024)   INSTALLED NEW INBOARD STIFFENER P/N 601R32208-227 IN FS409+128 BULKHEAD, LBL36 REF. DWG 601R32208 REV-T AND CRJ 200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
